Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Trying to get pregnant with donor egg. Ovulation delayed. What may be the cause? Should I take a baby aspirin?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3041 Questions
I am a 37 year old with history of stage 4+ endo and only 1 tube. Pregnancy is a long shot since I have been told donor is my only option after 3 failed IVFs - low responder. My cycles are very normal 28 day with ovulation around day 14. Last month I was late 4 days, only happened once before in my whole life. I had a white brown clot with pink on tissue on missed day 3 morning then lots of pain in the evening. Then heavy bleed next morning, also not normal for me. I assumed a chemical pregnancy but no test to confirm. Trying again this month but ovulation is late. Opk tests high for 8 days (Day 15 of cycle) but no peak yet. Not normal for me. What might be happening and will I ovulate this month? Also, should I take a baby aspirin?
Posted Thu, 25 Apr 2013 in Getting Pregnant
Answered by Dr. Luchuo Engelbert Bain 4 hours later
Hi and thanks for the query,
I understand it could be difficult to deal with such a situation, but I shall have some explanations and suggestions to make.
First and foremost, your actual state deserves some patience and strict adherence to medications that are prescribed. Success have been described in patients with similar scenarios and its not time to lose hope. Management of the hypothyroid state is a key player in obtaining success in your situation. Thyroid hormones are very important in interactions between the ovaries, functioning of the ovum and especially in early stages of pregnancy.
Secondly, it would been interesting to examine exactly what you expelled and also to do a pregnancy test. Preferably doing blood beta HCG level measurements. It could be very difficult to predict with certainty the probability of normalization of your cycles considering the medical history. However, a proper reevaluation and standardization of health care and strict follow up by an infertility specialist preferably could b very advantageous.
Low dose Aspirin is advisable to you and should normally cause no harm. However, in case you start feeling any upper abdominal pain, this could be gastritis and you signal immediately to your treating physician.
I would love to suggest, if you do not mind, to consider other possibility of reference centres in the world with recorded high degrees of success in IVF. I am in the Hadassah Hospital in Israel, in Jerusalem, and they have a lot of experience and success rates with respect to in vitro fertilization.
Consult your infertility specialist for a keener follow up and proposition of other possible management plans,
Thanks and best regards,
Luchuo, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor